hey there... yes Sub and Bupe are the same thing.. buprenorphine is the drug in Suboxone, Subutex, and in europe Temgesic.. Yes they are addictive.. but if used properly to detox you can get off opiates for real.. I did it.. and you are on the perfect low dose of methodone to make the switch. Go to suboxone.com and go to the physician locator and fine one near you.. call around for prices and get a feel for the place.. you will know if they are just all about the money and not helping people. Clonidine will help alot.. its been used for decades for opiate withdrawl.
I can tell you for sure walking and excerising really really helps while tapering and detoxing I would recommend it to anyone that can do it 150% . It made such a big difference for me and it set me up something healthy to focus on . Good luck we are all here to help.
Thanks guys.I am going for walk or run, RUthie
Clonindie is only 4.00 at walmart. How mcuh is price of bup??
Are you sure they sell it OTC? I was to believe it is over available by prescription.
My Suboxone (bup) cost me $6,00 a pill. They are quite expensive.
Yeah it's under the program for wal mart for 4 dollars.Yes you still have to get a prescription.
Just to reiterate, I got off from 60 to 5mg methadone in two months, but the 5mg to 0 has been tough. suboxone helped a friend of mine, but now he's having a rough time with the taper on that. If u ask me, just get off methadone. It's been great from heroin, but evil coming off of. I give u credit for going 60 hours from 10-20mg methadone, I was at five mg the last week and am still feeling it after 30 days, but able to do it. Just make sure u have a doc who knows what's up. Best wishes, willruthie 1965
YEs less than 2 years and never more than 20.The thind Is I have ocdanddepression so what gets me is the mental stuff.I start feeling like everything is wrong,that something bad will happen to one of my kids.
fladdict really knows what she is talking about...the only problem you may have is taking sub for only 10 days...and it can take up to 30+ days for the methadone to be out of your system,,, even after the 10 days of sub and that is gone... the methadone MAY still be effecting you concerning withdrawals..i was on a low dose of sub also (20mgs)...and every one in the medical field all told me up to 30+ days to get rid of all of the methadone in your body...my doctor wanted me to stay on the sub for 2 years..no way and i have been on it for 3 months (already too long) if i had it to do again, i would stick to 4-5 weeks at the lowest dose possible...also something to make sure of...make sure you are in moderate withdrawals, maybe even worse than moderate...i waited almost 5 full days before my first dose of sub...and immediately went into precipitated withdrawals for3-4 days...sheer hell...i also found that the low dose wasnt keeping the withdrawals or the cravings away either...i ended up on 32 mgs split dose for 4-5 weeks, but then it came to a point where the higher dose was making me feel like ****, that is when i ran into fladdict and she said its because my dose was too high, i think i was down to 16mg at that time, and she told me to start to lower it more..and it worked...she knew what she was talking about, i feel 80% better on 10 mg than i did on 16 mgs, i am dropping to 8 soon, i am ready to be rid of it, and i wish you well...if you have any questions, give me a holler it is a lot different with the methadone...unfortunately for us...-
clonidine definately helped with the transition, i probably couldnt have succeeded without it...